Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 657926, 5 pages
http://dx.doi.org/10.1155/2014/657926
Research Article

Existence and Global Behavior of Positive Solutions for Some Fourth-Order Boundary Value Problems

Department of Mathematics, College of Sciences and Arts, King Abdulaziz University, Rabigh Campus, P.O. Box 344, Rabigh 21911, Saudi Arabia

Received 10 November 2013; Accepted 27 February 2014; Published 31 March 2014

Academic Editor: Samir Saker

Copyright © 2014 Ramzi S. Alsaedi. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. C. Bai, “Existence of positive solutions for fourth-order three-point boundary value problems,” Boundary Value Problems, vol. 2007, Article ID 68758, 10 pages, 2007. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  2. Y. Cui and Y. Zou, “Positive solutions of singular fourth-order boundary-value problems,” Electronic Journal of Differential Equations, vol. 2006, no. 39, pp. 1–10, 2006. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  3. N. Kosmatov, “Countably many solutions of a fourth order boundary value problem,” Electronic Journal of Qualitative Theory of Differential Equations, no. 12, pp. 1–15, 2004. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  4. R. Ma and C. C. Tisdell, “Positive solutions of singular sublinear fourth-order boundary value problems,” Applicable Analysis, vol. 84, no. 12, pp. 1199–1220, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. D. O'Regan, “Solvability of some fourth (and higher) order singular boundary value problems,” Journal of Mathematical Analysis and Applications, vol. 161, no. 1, pp. 78–116, 1991. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  6. M. Pei and S. K. Chang, “Monotone iterative technique and symmetric positive solutions for a fourth-order boundary value problem,” Mathematical and Computer Modelling, vol. 51, no. 9-10, pp. 1260–1267, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  7. Q. Yao, “Positive solutions for eigenvalue problems of fourth-order elastic beam equations,” Applied Mathematics Letters, vol. 17, no. 2, pp. 237–243, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  8. Y. Liu and G. Weigao, “Double positive solutions of fourth-order nonlinear boundary value problems,” Applicable Analysis, vol. 82, no. 4, pp. 369–380, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. K. Zhang and C. Wang, “The existence of positive solutions of a class of fourth-order singular boundary value problems,” Acta Mathematica Scientia. Series A, vol. 29, no. 1, pp. 127–135, 2009. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. V. Maric, Regular Variation and Differential Equations, vol. 1726 of Lecture Notes in Mathematics, Springer, Berlin, Germany, 2000. View at Publisher · View at Google Scholar · View at MathSciNet
  11. E. Seneta, Regularly Varying Functions, vol. 508 of Lecture Notes in Mathematics, Springer, Berlin, Germany, 1976. View at Publisher · View at Google Scholar · View at MathSciNet
  12. R. Chemmam, H. Mâagli, S. Masmoudi, and M. Zribi, “Combined effects in nonlinear singular elliptic problems in a bounded domain,” Advances in Nonlinear Analysis, vol. 1, no. 4, pp. 301–318, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. N. Zeddini, R. Alsaedi, and H. Maagli, “Exact boundary behavior of the unique positive solution to some singular elliptic problems,” Nonlinear Analysis: Theory, Methods & Applications, vol. 89, pp. 146–156, 2013. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet